# SDR UPS05845455

- Difficulty date: August 31, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: L15l Sta 1728
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG 15 LT CRACKED AT STA 1728 TOP AND BOTTOM.  REMOVED DAMAGED SECTION OF LONGERON, FABRICATED REPLACEMENT SECTION OF  LONGERON, AND INSTALLED IAW DC-8 SRM 53-2-2 FIG 10.
